# SDR DALA2018051403304

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 93,424 hours, 13,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LAMPS.
